# SDR SWIA2019032645658

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 41,179 hours, 34,869 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unserviceable
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WOW INPUT CAUTION MESSAGE ON FINAL. PERFORMED GO AROUND AND RAN QRH. NO ISSUES WITH NOSE WHEEL STEERING. (FLT#5095) CLOSED REMOVED AND REPLACED THE LEFT MLG OUTBOARD WOW HARNESS TOP AND BOTTOM WITH A SERVICEABLE UNIT IAW AMM. ALSO REMOVED AND REPLACED THE LEFT MLG INBOARD UPPER GEAR HARNESS CANNON PLUG RECEPTACLE IAW ESPM. PERFORMED SEVERAL GEAR SWINGS AND NO MESSAGES NOTED, SYSTEM OPERATIONAL CHECKS GOOD AT THIS TIME.
